Alert archive / Idaho / High Wind Warnings in 2009

High Wind Warning 1, NWS Pocatello, ID

May 12, 2009

NWS Pocatello, ID issued this high wind warning at May 12, 2009, 3:57 AM MDT. It took effect at May 12, 2009, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2009, 3:57 AM MDT (09:57 UTC)
In effect from
May 12, 2009, 12:00 PM MDT
Expired
May 12, 2009, 10:17 PM MDT
In force
10 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPIH 120957
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
357 AM MDT TUE MAY 12 2009

IDZ017-020-021-122130-
/O.UPG.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/
/O.NEW.KPIH.HW.W.0001.090512T2000Z-090513T0600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
FORT HALL...AMERICAN FALLS
357 AM MDT TUE MAY 12 2009

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT
MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A POWERFULL STORM WILL CROSS THROUGH THE GEM STATE TODAY. AS IT
DOES...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP BEHIND THE FRONT
THAT WILL SWEEP THROUGH THE EASTERN MAGIC VALLEY AND THE SNAKE
RIVER PLAIN. STRONG WIND OF 25 TO 35 MPH WILL DEVELOP AROUND
NOON...AND WILL EVENTUALLY PEAK AROUND 600 PM MDT AT 40 TO 45 MPH
WITH GUSTS TO NEAR 60 MPH FOR AREAS FROM THE TOWN OF SHOSHONE TO
THE ARCO DESERT...AND TO AREAS WEST OF THE INTERSTATE 15 AND
INTERSTATE 86 BOUNDARY. WIND IN THE HIGHLY POPULATED AREAS OF
POCATELLO...BLACKFOOT...IDAHO FALLS...AND REXBURG WILL NOT BE AS
STRONG...BUT STILL COULD PRODUCE DAMAGE. WIND SHOULD START TO
WEAKEN AROUND 900 PM MDT...FALLING BELOW ADVISORY CONDITIONS
AROUND MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ018-019-022>025-031-032-122130-
/O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
357 AM MDT TUE MAY 12 2009

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. 

IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO TODAY...A POWERFUL
STORM WILL INCREASE WIND TO THE 25 TO 40 MPH RANGE...WITH HIGHER
GUSTS...FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. THE
WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE
WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
000 
WWUS75 KPIH 121759
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1159 AM MDT TUE MAY 12 2009

IDZ017-020-021-130600-
/O.EXT.KPIH.HW.W.0001.090512T1800Z-090513T0600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
FORT HALL...AMERICAN FALLS
1159 AM MDT TUE MAY 12 2009

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

A POWERFUL STORM WILL CROSS THROUGH THE GEM STATE TODAY. AS IT
DOES...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP BEHIND THE FRONT
THAT WILL SWEEP THROUGH THE EASTERN MAGIC VALLEY AND THE SNAKE
RIVER PLAIN. STRONG WIND OF 25 TO 35 MPH WILL DEVELOP AROUND
NOON...AND WILL EVENTUALLY PEAK AROUND 40 TO 45 MPH WITH GUSTS TO
NEAR 60 MPH. WIND SHOULD START TO WEAKEN AROUND 900 PM
MDT...FALLING BELOW ADVISORY CONDITIONS AROUND MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ018-019-022>025-031-032-130600-
/O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
1159 AM MDT TUE MAY 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO TODAY...A POWERFUL
STORM WILL INCREASE WIND TO THE 25 TO 40 MPH RANGE...WITH HIGHER
GUSTS...FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. THE
WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN
THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS75 KPIH 122011
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
211 PM MDT TUE MAY 12 2009

IDZ017-020-021-130600-
/O.NEW.KPIH.FZ.W.0004.090513T0600Z-090513T1400Z/
/O.CON.KPIH.HW.W.0001.000000T0000Z-090513T0600Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
FORT HALL...AMERICAN FALLS
211 PM MDT TUE MAY 12 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
WEDNESDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT
MDT TONIGHT. 

STRONG WINDS AROUND 40 TO 45 MPH WITH GUSTS TO NEAR 60 MPH WILL
CONTINUE INTO THE EVENING HOURS. WINDS SHOULD START TO WEAKEN AROUND
900 PM MDT...FALLING BELOW ADVISORY CONDITIONS AROUND MIDNIGHT
TONIGHT.

TEMPERATURES WILL FALL RAPIDLY AFTER SUNSET...REACHING INTO THE
UPPER 20S IN OUTLYING AREAS BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ018-019-022>025-031-032-130600-
/O.CON.KPIH.WI.Y.0013.000000T0000Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
211 PM MDT TUE MAY 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

WINDS TO THE 25 TO 40 MPH RANGE...WITH HIGHER GUSTS...WILL
CONTINUE INTO THE EVENING HOURS FOR MUCH OF THE TERRAIN BELOW
7000 FEET ELEVATION. THE WIND SHOULD WEAKEN RAPIDLY AROUND
MIDNIGHT TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS75 KPIH 130417
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1017 PM MDT TUE MAY 12 2009

IDZ017-020-021-131400-
/O.CAN.KPIH.HW.W.0001.000000T0000Z-090513T0600Z/
/O.CON.KPIH.FZ.W.0004.090513T0600Z-090513T1400Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT...
FORT HALL...AMERICAN FALLS
1017 PM MDT TUE MAY 12 2009

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH
WIND WARNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT
WEDNESDAY. 

WINDS ARE DECREASING TO 10 TO 20 MPH THIS EVENING. THEREFORE THE
HIGH WIND WARNING WAS CANCELLED. 

TEMPERATURES WILL FALL RAPIDLY TONIGHT...REACHING INTO THE UPPER
20S IN OUTLYING AREAS BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

IDZ018-019-022>025-031-032-130530-
/O.CAN.KPIH.WI.Y.0013.000000T0000Z-090513T0600Z/
SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-
CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-
WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS...
ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND...
DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON...
DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM...
BELLEVUE...ARCO...CHALLIS...MACKAY
1017 PM MDT TUE MAY 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE DECREASING TO 15 TO 20 MPH THIS EVENING. THEREFORE THE
WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at May 12, 3:47 AM MDT, 10 minutes earlier.

Area forecast discussion, May 12, 3:47 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
347 AM MDT TUE MAY 12 2009

.SHORT TERM...TODAY THROUGH THU NIGHT.  INCOMING TROUGH IS SETTING
UP FOR A HIGH WIND EVENT TODAY...WITH FORECAST STAYING ON TRACK.
WACHTER WIND STUDY INDICATES NEAR HIGH WIND WARNING BY NOON...WITH
WIND SITUATION PEAKING AROUND 13/00Z AS A FAIRLY CONFIDENT HIGH
WIND WARNING. THIS STORM IS MAJORING ON ALL THE MAIN ASPECTS OF
THE STUDY--250MB JET CORE STRENGTH OF 120KT...500MB AVERAGE WIND
SPEED OF 60KT TO 65KT...700MB WIND SPEED OF 35KT...COLD AIR
ADVECTION OF -20 DEG C/12 HR...AND MSLP GRADIENT ACROSS SOUTHERN
IDAHO OF 12-PLUS MILLIBARS. SO HAVE CONVERTED WATCH TO WARNING.
THE WESTERLY GRADIENT FAVORS ALL ZONES DUE TO THE INTENSITY OF THE
SCORE. VERY LITTLE PRECIPITATION EXPECTED. STRONG COLD AIR
ADVECTION MEANS AFTERNOON HIGH TEMPERATURES DROPPING
STRONGLY...WITH SNOW POSSIBLE AT HIGH ELEVATIONS. WIND WILL NOT
RETURN ON WED AS TROUGH CONTINUES ITS EASTWARD TRACK. A SECOND
SHORT WAVE IS EXPECTED ON THU DURING THE DAY. STRONG JET ONCE
AGAIN SUPPORTS AT LEAST MODERATE WIND...BUT DO NOT EXPECT THU WIND
TO MATCH TUE EVENT LEVELS. PRECIPITATION THREAT SPREADS A LITTLE
FARTHER SOUTH AND INCLUDES SLIGHT CHANCE TO THE UTAH-IDAHO BORDER.
WARMING DEVELOPS AHEAD OF THIS SHORTWAVE WITH TEMPERATURES IN THE
SNAKE RIVER PLAIN PUSHES BACK INTO THE MID TO UPPER 60S. MESSICK

.LONG TERM...FRIDAY THROUGH TUESDAY.  LINGERING EFFECTS OF LATE WEEK
SYSTEM CONTINUE OVER FCST AREA FRIDAY AND FRIDAY NIGHT AS TROUGH
CONTINUES TO SLIDE EAST THROUGH MONTANA. COULD CONTINUE TO SEE
BREEZY CONDITIONS AS WELL ON FRIDAY. REMAINDER OF FCST PERIOD
DOMINATED BY WELL AMPLIFIED RIDGE OVER GREAT BASIN. MODELS IN GOOD
AGREEMENT SO MADE ONLY MINOR ADJUSTMENTS TO FCST GRIDS.BOTH GFS AND
ECMWF DROP A SHORTWAVE OUT OF BC/ALBERTA CANADA VERY LATE IN THE
PERIOD. DEPENDING ON TIMING AND IF SOLUTION HOLDS TRUE...MAY NEED TO
REINTRODUCE POPS FOR TUESDAY AS WAVE HITS PANHANDLE. FOR NOW...KEPT
FCST PERSISTENT AND DRY. DMH

&&

.AVIATION...BIG STORY TODAY WILL BE WINDS ACROSS FCST AREA.
SHORTWAVE TROUGH SLIDES THROUGH PANHANDLE THIS AFTERNOON WITH
SUPPORT FROM VERY STRONG UPPER JET. EXPECT SHOWERS AND ISOLATED
THUNDERSTORMS IN CENTRAL MTNS AND ALONG DIVIDE AND WYOMING BORDER
TODAY. WINDS WILL INCREASE THROUGH THE MORNING...BECOMING STRONGEST
DURING THE AFTERNOON. SUSTAINED WINDS THROUGH THE SNAKE PLAIN AND AT
RIDGE LEVEL ARE FORECAST TO APPROACH 35KTS WITH GUSTS NEAR 45KTS
THIS AFTERNOON...THEN DECREASE THROUGH THE EVENING AND OVERNIGHT.
OTHER THAN THE WINDS...CONDITIONS ARE FORECAST TO REMAIN VFR MOST
LOCATIONS WITH OCCASIONAL MVFR IN SHOWERS OR BLOWING DUST THIS
AFTERNOON. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT
TONIGHT FOR IDZ017-020-021.

WIND ADVISORY FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR IDZ018-
019-022>025-031-032.

&&
Hazardous weather outlook, May 11, 4:10 AM MDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
410 AM MDT MON MAY 11 2009

IDZ017>025-031-032-121200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
410 AM MDT M0N MAY 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY HAS BEEN ISSUED FOR THE UPPER SNAKE RIVER PLAIN FOR
LATE THIS AFTERNOON AND EARLY EVENING.  CHECK THE LATEST URGENT
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING...A HIGH WIND WATCH
HAS BEEN ISSUED FOR THE ENTIRE SNAKE RIVER PLAIN AND EASTERN MAGIC
VALLEY.  REDUCED VISIBILITY IN BLOWING DUST IS ALSO POSSIBLE IN THIS
AREA.  IN THE MOUNTAINS SURROUNDING THE SNAKE RIVER PLAIN...A WIND
ADVISORY HAS BEEN ISSUED FOR THE SAME TIMEFRAME.  CHECK THE LATEST
URGENT WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:11 PM MDTFreeze WarningPIH18 hr

Nearby

High Wind Warnings in Idaho, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.